Keywords : Radius of Convexity


ON A NEW SUBFAMILY OF MALTIVALENT FUNCTIONS WITH NEGATIVE COFFICIENTS

Waggas Glib Atshan

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2011, Volume 3, Issue 2, Pages 1-8

In the present paper, we establish a new subfamily of multivalent functions with negative coefficients. Sharp results concerning coefficients, distortion theorem and the radius of convexity for the class are obtained. Furthermore it is shown that the class is closed under convex linear combinations. The arithmetic mean is also obtained.

SUBCLASS OF MULTIVALENT FUNCTIONS WITH NEGATIVE COEFFICIENTS DEFINED BY KOMATU OPERATOR

Waggas Galib Atshan; ALIA SHANI HASSAN

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2009, Volume 1, Issue 2, Pages 1-9

In this paper ,we introduce some properties of the class T ( p , A , B , , c , ) for multivalent
functions with negative coefficients defined by Komatu operator .We obtain coefficient estimates ,growth
and distortion theorem, radius of convexity for the classT ( p , A, B , , c , ) , closure theorems and con volution
property.